How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55467
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

I suffered a heart attack in september of last year and one

Customer Question

I suffered a heart attack in september of last year and one of the drugs I am on is Bisoprolol. My heart beat is regularly 40-46 (I wear a heart monitor)which causes me chest pain. So to get rid of the chest pain I will go for a run to raise my heart beat and that elevates the pain. I am male 57 years old. I regularly take excerise in the form of rugby, squash, badminton,volleyball, tennis and I have never smoked. So after all that the question I am asking is it the Bisoprolol that is causing the problem and therefore should i be taking less of the drug.

Many Thanks

Ken Amer
Orkney
Scotland
Submitted: 4 years ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 4 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this excellent question

You are 100% correct. You should be taking less

In fact I strongly recommend it

You are very smart to ask this


I hope this helps.

If you have more questions, just reply
Customer: replied 4 years ago.

Thank you for your answer. If I take less of Bisoprolol how will that impinge on the health of my heart.


 


regards


 


ken

Expert:  Dr. Phil, MD replied 4 years ago.
Talk to your doctor first as I don't know your whole history

But taking a med that is causing chest pain is almost certainly detrimental

More so than not taking it

Related Cardiology Questions